Alert archive / New York / Lake Effect Snow Warnings in 2008
Lake Effect Snow Warning 1, NWS Buffalo, NY
NWS Buffalo, NY issued this lake effect snow warning at Jan 15, 2008, 9:27 AM EST for 4 counties in New York. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2008, 9:27 AM EST (14:27 UTC)
- Expired
- Jan 15, 2008, 2:50 PM EST
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
Counties Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 50 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBUF 151427 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 927 AM EST TUE JAN 15 2008 NYZ012-019-020-085-152200- /O.UPG.KBUF.LE.Y.0001.000000T0000Z-080115T2200Z/ /O.NEW.KBUF.LE.W.0001.080115T1427Z-080115T2200Z/ WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN... ORCHARD PARK...SPRINGVILLE 927 AM EST TUE JAN 15 2008 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THIS UPGRADES THE LAKE EFFECT SNOW ADVISORY WHICH WAS PREVIOUSLY IN EFFECT. A BROAD AREA OF LAKE EFFECT SNOW FROM THE SOUTHTOWNS OF BUFFALO INTO SKI COUNTRY WILL CONTINUE TO INTENSIFY THIS MORNING. THE HEAVIEST LAKE EFFECT SNOW IS EXPECTED TO CONSOLIDATE OVER THE BUFFALO SOUTHTOWNS THIS MORNING AND THEN DRIFT SOUTH INTO SKI COUNTRY THIS AFTERNOON. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR ARE LIKELY IN THE MOST INTENSE PORTION OF THIS BAND. THIS WILL BRING STORM TOTALS INTO THE 6 TO 10 INCH RANGE WITH SOME LOCAL AMOUNTS OF UP TO A FOOT ACROSS THE BOSTON HILLS. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO JUST LIGHT SNOW A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. ROADS WILL BE SNOW COVERED AND VERY SLIPPERY TODAY...ESPECIALLY FROM THE BUFFALO SOUTHTOWNS INTO SKI COUNTRY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ HITCHCOCK/WCH
1 follow-up statement
000 WWUS41 KBUF 151950 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 250 PM EST TUE JAN 15 2008 NYZ012-019-020-085-152100- /O.CAN.KBUF.LE.W.0001.000000T0000Z-080115T2200Z/ WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN... ORCHARD PARK...SPRINGVILLE 250 PM EST TUE JAN 15 2008 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW WARNING. LAKE EFFECT SNOW BANDS HAVE BECOME DISRUPTED AND HAVE WEAKENED. ALTHOUGH SCATTERED SNOW SHOWERS WILL LINGER THROUGH THE EVENING...HEAVY LAKE EFFECT SNOW IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow warning went out at Jan 15, 7:13 AM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Jan 15, 7:13 AM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
713 AM EST TUE JAN 15 2008
.SYNOPSIS...
LOW PRESSURE WILL DRIFT SOUTHEAST ACROSS THE LOWER LAKES TODAY WITH
OCCASIONAL SNOW SHOWERS TAPERING OFF FROM NORTH TO SOUTH. HIGH
PRESSURE WILL BRING A DRY AND SEASONABLY CHILLY DAY ON WEDNESDAY
WITH MILDER CONDITIONS BRIEFLY RETURNING ON THURSDAY. A STRONG
COLD FRONT WILL THEN CROSS THE REGION EARLY FRIDAY AND BE FOLLOWED
BY PROGRESSIVELY COLDER AIR FROM FRIDAY ON THROUGH NEXT WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE UPPER LOW WILL MOVE OUT TODAY, AND ALLOW THE PERSISTENT
SURFACE LOW TO OPEN INTO A WEAKENING TROUGH. MODELS SHOW AN AREA
OF SNOW DRIFTING SOUTH FROM LAKE ONTARIO THIS MORNING UNDER THE
SURFACE TROUGH, AND WE HAVE RAISED THE POPS TO CATEGORICAL SOUTH
OF THE LAKE. THE SOUTHWARD DRIFT OF THE TROUGH WILL GIVE LIKELY
POPS FOR SNOW FOR ALL EXCEPT EAST OF LAKE ONTARIO. AN INTENSE BAND
HAS DEVELOPED OFF LAKE ERIE DURING THE NIGHT, AND THE MESOSCALE
MODELS SHOW IT CONTINUING ACROSS WYOMING AND SOUTHERN ERIE
COUNTIES. WITH THE SOUTHWARD DRIFT OF SYNOPTIC FEATURES AND THE
TROUGH, THE LAKE BAND SHOULD DRIFT SOUTH INTO NORTHEAST CHAUTAUQUA
AND NORTHERN CATTARAUGUS COUNTIES. ANOTHER 3 TO 5 INCHES ARE
EXPECTED, BUT IF THE BAND REMAINS INTENSE, A LAKE EFFECT SNOW
WARNING MAY BE NEEDED.
HIGH PRESSURE WILL BUILD IN TONIGHT AND
BRING AN END TO THE SNOW, BUT THERE IS A CHANCE OF SNOW SHOWERS
CONTINUING IN THE NORTHWEST FLOW OFF LAKE ERIE.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
WEDNESDAY WILL BE A FAIR WEATHER DAY WITH RIDGING AT THE SURFACE
AND ALOFT, THEN A RETURN SOUTHERLY FLOW SETS UP ON THURSDAY WITH
CLOUDS INCREASING FROM THE WEST. THE GFS SHOWS PRECIPITATION SPREADING IN
LATE IN THE DAY, AND WITH DAYTIME HIGHS IN THE UPPER 30S TO NEAR
40, IT MAY BEGIN AS RAIN OR SNOW IN THE LATE AFTERNOON AND
EVENING. IT SHOULD BE ALL SNOW OVERNIGHT WITH LIGHT ACCUMULATIONS.
A COLD FRONT CROSSES THE AREA FRIDAY MORNING, THEN LAKE EFFECT
SNOW WILL DEVELOP DURING THE DAY AS COLD AIR RUSHES IN.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
SEE NO REASON TO MAKE ANY CHANGES TO FRIDAY NIGHT THROUGH SUNDAY
FORECAST AS FAR AS PRECIP GOES AT THIS TIME AS TRYING TO MAKE
CHANGES IN LAKE EFFECT LOCATIONS THIS FAR OUT IS VERY DIFFICULT AT
BEST. GFS FRIDAY NGT HAS 850 TEMPS OF -12 TO -14C AT 850 WITH ECMWF
FAIRLY SIMILAR AND THEN DROPPING TO -20 TO -22C ON SUNDAY.
OVER LAKE ERIE...AT FIRST SOME LAKE EFFECT ACTIVITY SHOULD GET GOING
FROM KBUF THROUGH THE BOSTON HILLS ON FRIDAY AND POSSIBLY FRIDAY
NIGHT...THEN HEAD SOUTH FOR SATURDAY. FOR LAKE ONTARIO...LOOKS LIKE
A GOOD TUG HILL EVENT...WITH THE PRIMARY BAND GENERALLY BETWEEN
WATERTOWN AND OSWEGO...WITH SOME VARIATION OF COURSE. LOCALIZED
ACTIVITY SHOULD BEGIN TO PETER OUT SUNDAY OR SUNDAY NIGHT.
TEMPERATURES...ADVERTISED FOR SOME TIME NOW...WILL DROP DRAMATICALLY
BY THIS WEEKEND...WITH HIGHS DROPPING TO THE TEENS BY SUNDAY. LOW
TEMPS SHOULD EASILY DROP TO BELOW ZERO F EAST OF LAKE ONTARIO THIS
WEEKEND WITH SINGLE DIGITS ELSEWHERE.
WILL STAY WITH LOW CHANCE OF SNOW SHOWERS MONDAY AS GFS SHOWS SOME
WARM FRONTAL PRECIP MOVING IN AHEAD OF LOW VCNTY LK MICHIGAN.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
A BATTLE OF TWO FEATURES THIS MORNING OVER WESTERN NEW YORK. A BAND
OF LAKE EFFECT SNOW OFF THE NE END OF LAKE ERIE IS STILL SLOWLY
MOVING NORTH BUT IT SHLD NOT GET VERY MUCH FURTHER DUE TO THE BAND
OF LAKE ENHANCED SNOW OVER LAKE ONTARIO THAT IS ASSOCIATED WITH A
TROUGH OVER THE SOUTHERN HALF OF LAKE ONTARIO THAT IS SLOWLY
SETTLING SOUTHWARD. WITHIN THE BAND, CONDITIONS ARE EXPECTED TO
LOWER TO THE IFR TO LIFR RANGE. THE BANDS SHLD CONSOLIDATE INTO ONE
FEATURE ALNG THE THRUWAY-ROUTE 20 CORRIDOR FRM ARND 15Z-18Z AND THEN
MOVE SOUTH OF BUF AROUND 19-20Z. AS THE FLOW BEHIND THE BNDRY
BECOMES MORE NORTHERLY THE ACTIVITY TWD THE UPPER GENESEE VALLEY
SHLD WEAKEN WITH THE HEAVIEST ACTIVITY OVER CHAU COUNTY.
EAST OF LAKE ONTARIO SOME LIGHT SNOW SHOWERS THIS MORNING WILL
PRODUCE MVFR-IFR CONDITIONS THIS MORNING WITH VSBYS IMPROVING TO VFR
LATE THIS MORNING. MVF RCIGS SHLD PERSIST TILL ARND 21Z THEN CIGS
SHLD BECOME VFR THROUGH THE REST OF THE TAF PERIOD.
LOOKING FURTHER AHEAD...EXPECT CONDITIONS TO IMPROVE TUESDAY NIGHT
AND WEDNESDAY WITH A RIDGE OF HIGH PRESSURE MOVING OVERHEAD AND THEN
EAST OF THE AREA ON THURSDAY. THE NEXT CHANCE OF SNOW AND MORE
WIDESPREAD IFR CONDITIONS WILL ARRIVE THURSDAY NIGHT AND FRIDAY AS A
COLD FRONT MOVES THROUGH THE REGION. SOME LIFR CONDITIONS IN LAKE
EFFECT SNOW ARE EXPECTED TO BEGIN BY FRIDAY ALTHOUGH THE SPECIFIC
AREAS AFFECTED CANNOT BE PINPOINTED AT THIS TIME.
&&
.MARINE...
WILL CONTINUE SMALL CRAFT ADVSRY ON LAKE ERIE THROUGH 10 AM THIS
MORNING. WEST WINDS OF 15-20 KNOTS STILL PRODUCING WAVES IN THE
SMALL CRAFT RANGE. LATER THIS MORNING BEHIND A TROUGH DROPPING SOUTH
ACROSS THE AREA WINDS AND WAVES SHLD SUBSIDE BELOW SMALL CRAFT RANGE
AS WINDS SUBSIDE TO 5 TO 15 KNOTS AND THEN BECOME NORTHWEST BEHIND
THE TROUGH. A RIDGE IS EXPECTED TO THEN BUILD ACROSS THE REGION ON
WED AND MOVE EAST OF THE LAKES ON THURSDAY FOR A PERIOD OF QUIET
WEATHER.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
NYZ012-019-020-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR LEZ040-
041.
&&
SYNOPSIS...APB
NEAR TERM...APB
SHORT TERM...APB
LONG TERM...JJP
AVIATION...JJP
MARINE...JJPHazardous weather outlook, Jan 15, 5:10 AM EST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 510 AM EST TUE JAN 15 2008 NYZ001>008-010-011-013-014-021-161015- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-LIVINGSTON-ONTARIO-ALLEGANY- 510 AM EST TUE JAN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DRAMATIC CHANGE TO VERY COLD MIDWINTER CONDITIONS WILL OCCUR FRIDAY AND ON THROUGH NEXT WEEKEND. A COLD FRONT WILL CROSS THE AREA EARLY FRIDAY WITH SIGNIFICANT LAKE EFFECT SNOWS SETTING UP EAST OF THE LAKES FRIDAY AND SOUTHEAST OF THE LAKES SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-019-020-085-161015- WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 510 AM EST TUE JAN 15 2008 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DRAMATIC CHANGE TO VERY COLD MIDWINTER CONDITIONS WILL OCCUR FRIDAY AND ON THROUGH NEXT WEEKEND. A COLD FRONT WILL CROSS THE AREA EARLY FRIDAY WITH SIGNIFICANT LAKE EFFECT SNOWS SETTING UP EAST OF THE LAKES FRIDAY AND SOUTHEAST OF THE LAKES SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-161015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 510 AM EST TUE JAN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jan 15, 5:07 AM EST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 507 AM EST TUE JAN 15 2008 NYZ012-085-151215- WYOMING-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...ORCHARD PARK...SPRINGVILLE 507 AM EST TUE JAN 15 2008 A BAND OF HEAVY LAKE EFFECT SNOW OFF LAKE ERIE JUST SOUTH OF THE NEARBY SOUTHTOWNS WILL CONTINUE TO MOVE SLOWLY NORTH FROM ANGOLA, EDEN, THE BOSTON HILLS AND JAVA CENTER TO HAMBURG, ORCHARD PARK, EAST AURORA AND VARYSBURG THROUGH 6 AM AND POSSIBLY TO ELMA AND WEST SENECA BY AROUND 7 AM. SNOWFALL RATES UP TO AN INCH AN HOUR ARE POSSIBLE IN THE HEAVIEST PART OF THE BAND. ROADS WILL BE SNOW COVERED AND SLIPPERY THROUGH THE MORNING COMMUTE. VISIBILITIES WILL BE A HALF MILE OR LESS IN THE HEAVIEST SNOW. MOTORISTS SHOULD ALLOW PLENTY OF EXTRA TIME TO REACH THEIR DESTINATIONS THIS MORNING IF YOUR WILL BE TRAVELING IN THIS AREA. THE THRUWAY BETWEEN LACKAWANNA AND ANGOLA WILL BE VERY SLIPPERY. JJP
Special weather statement, Jan 15, 7:17 AM EST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 717 AM EST TUE JAN 15 2008 NYZ001-002-010>012-019>021-085-151530- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 717 AM EST TUE JAN 15 2008 A BAND OF HEAVY LAKE EFFECT SNOW JUST SOUTH OF BUFFALO WILL CONTINUE TO MOVE SLOWLY NORTH. THE NORTHERN EDGE COULD REACH AS FAR NORTH AS BUFFALO AND ALDEN. SNOWFALL AT THE RATES OF AROUND INCH AN HOUR ARE LIKELY TO CONTINUE ESPECIALLY OVER THE LACKAWANNA, HAMBURG, AND ATHOL SPRINGS AREAS REACHING AS FAR EAST AS VARYSBURG. ANOTHER BAND OF HEAVY SNOW WILL BE WORKING ITS WAY SOUTH FROM LAKE ONTARIO AND ORLEANS COUNTY. AROUND AN INCH OF SNOW PER HOUR WILL CONTINUE OVER THE LYNDONVILLE AREA AND IS LIKELY TO REACH MEDINA BEFORE 8 AM. A RUMBLE OF THUNDER WILL BE OCCASIONALLY HEARD IN THE HEAVY SNOW AREAS. IN THE LAKE EFFECT AREAS ROADS WILL BE SNOW COVERED AND SLIPPERY THROUGH THE MORNING COMMUTE. VISIBILITIES WILL BE GREATLY REDUCED. MOTORISTS SHOULD ALLOW PLENTY OF EXTRA TIME TO REACH THEIR DESTINATIONS THIS MORNING AS TRAFFIC WILL MOVE VERY SLOWLY IN SOME AREAS. THE THRUWAY BETWEEN LACKAWANNA AND ANGOLA WILL BE VERY SLIPPERY.
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 4:16 AM EST | Lake Effect Snow Advisory | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 5 hr |
Nearby
Lake Effect Snow Warnings in New York, 2008Every lake effect snow warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.